Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 123, Number 2

All articles in this issue are freely accessible.

Hausdorff measures on abstract spaces
M. Sion and R. C. Willmott.
Trans. Amer. Math. Soc. 123 (1966), 275-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200402
Compactification and duality of topological groups
Hsin Chu.
Trans. Amer. Math. Soc. 123 (1966), 310-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195988
Finite topological spaces
R. E. Stong.
Trans. Amer. Math. Soc. 123 (1966), 325-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195042
Bol loops
D. A. Robinson.
Trans. Amer. Math. Soc. 123 (1966), 341-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194545
Tame surfaces and tame subsets of spheres in $E^{3}$
L. D. Loveland.
Trans. Amer. Math. Soc. 123 (1966), 355-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199850
Elastic-plasitc torsion of a square bar
Tsuan Wu Ting.
Trans. Amer. Math. Soc. 123 (1966), 369-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195316
Limit theorems for semi-Markov processes
James Yackel.
Trans. Amer. Math. Soc. 123 (1966), 402-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193679
The level curves of harmonic functions
Leopold Flatto, Donald J. Newman and Harold S. Shapiro.
Trans. Amer. Math. Soc. 123 (1966), 425-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197755
Dilations on invertible spaces
Ellard Nunnally.
Trans. Amer. Math. Soc. 123 (1966), 437-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208575
Decay at infinity of solutions to partial differential equations with constant coefficients
Walter Littman.
Trans. Amer. Math. Soc. 123 (1966), 449-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197951
Decomposable chainable continua
J. B. Fugate.
Trans. Amer. Math. Soc. 123 (1966), 460-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196720
Regular minimal sets. I
Joseph Auslander.
Trans. Amer. Math. Soc. 123 (1966), 469-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193629
Unknotting in $M^{2}×I$
E. M. Brown.
Trans. Amer. Math. Soc. 123 (1966), 480-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0198482
Polynomial automorphic forms and nondiscontinuous groups
Marvin Isadore Knopp.
Trans. Amer. Math. Soc. 123 (1966), 506-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200447
Singular perturbations on the infinite interval
Frank Charles Hoppensteadt.
Trans. Amer. Math. Soc. 123 (1966), 521-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194693
On Witt’s theorem in the denumerably infinite case
Herbert Gross.
Trans. Amer. Math. Soc. 123 (1966), 536-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195870
Errata to “Szegö functions on a locally compact Abelian group with ordered dual”
I. I. Hirschman.
Trans. Amer. Math. Soc. 123 (1966), 548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions